MathSciNet Relay Station
MathSciNet bibliographic data
MR1239045 (94h:20020) 20C33 (20C20 20D06)
Cohen, Arjeh M.; Wales, David B. Embeddings of the group $L(2,13)$ in groups of Lie type $E\sb 6$. Israel J. Math. 82 (1993), no. 1-3, 45–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement